MAUDE Adverse Event Report: ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 5.5X20MM PERIPHERAL SCREW, LOCKING
Medical Device Problem Codes Positioning Failure (1158); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2025, a sales representative reported via phone that an ar-9563-20 univers revers modular glenoid system, peripheral screw had an issue.During a reverse total shoulder arthroplasty procedure on (b)(6)2025, when the surgeon was trying to use the screw, the screw would not lock into an ar-9580-2410s univers revers modular glenoid system augmented base plate inside the patient.The screw was removed from the patient in one piece, nothing broke, and there was no harm.Another ar-9563-20 univers revers modular glenoid system, peripheral screw with a different unknown lot number was screwed into the same ar-9580-2410s univers revers modular glenoid system augmented base plate inside the patient and the procedure was completed successfully.There was no complaint allegation against the base plate.The case was not delayed and no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.One unpackaged ar-9563-20 was received for investigation.Upon visual inspection, it was noted that the threads of the 5.5x20mm peripheral screw, locking were damaged.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user error due to excessive force used and/or misaligned insertion during use.Complaint allegation is not confirmed.

Brand Name
5.5X20MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21650797
Report Number1220246-2025-01037
Device Sequence Number9276464
Product Code PHX
UDI-Device Identifier00888867296824
UDI-Public(01)00888867296824(11)240902(17)290831(10)15310354
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5X20MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-20
Device Lot Number15310354
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown